Page 1 of 1 [ 4 posts ] 

MonsterGuy
Snowy Owl
Snowy Owl

User avatar

Joined: 7 Jul 2013
Gender: Male
Posts: 169

25 Apr 2014, 9:24 am

Ive been going to school part of the day and doing the rest of my work at home, due to anxiety. I keep throwing up when I take my pills, (risperdal, lithium, prozac, and now later focalin) so my doctor prescribed liquid prozac, but that made it worse. I threw up all my pills and had tobtake them again, and later take ibuprofen because the focalin was giving me a headache. I barely eat anything. What should I do?



Girlwithaspergers
Veteran
Veteran

User avatar

Joined: 1 Dec 2012
Age: 25
Gender: Female
Posts: 1,320
Location: USA

25 Apr 2014, 9:50 am

go off the meds. you're having a bad reaction. but call ur doc first. let him/her know.



Claradoon
Supporting Member
Supporting Member

User avatar

Joined: 23 Aug 2006
Gender: Female
Posts: 4,958
Location: Canada

25 Apr 2014, 10:11 am

Could you try taking 2 Dramamine (aka Gravol) 15 minutes before taking your pills?

Personally, I don't like changing pills often. The body gets so screwed up. Could you ask the doc to go minimal and steady for a while?



TrippyPhysics
Yellow-bellied Woodpecker
Yellow-bellied Woodpecker

User avatar

Joined: 10 Mar 2014
Age: 31
Gender: Female
Posts: 67

26 Apr 2014, 7:36 am

try to get off meds there the worst and ask doctor for "ondansteron" great nausea med under tongue works automatically i have stomach probs an have a couple nausea meds.